# SDR A6WA200840351

- Difficulty date: April 20, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 19,202 hours, 18,301 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR THROUGHOUT CABIN AND COCKPIT SOMETIME AFTER APU STARTED ON ARRIVAL.  FOUND APU FUEL LINE LEAKING. WITH APU OFF, FUEL LEAK STOPS. REF 201527/4 FOR MEL.  R&R LOWER SOV ELBOW & O-RING IAW AMM 49-31-01.  OPS AND LEAK CHECK GOOD.
